I have been successfully prescribed citalopram for the past two years. Of late I have experienced increased anxiety and feelings of depression. Is this an experience shared by other users after a similar length of prescription time ie not new users where this is listed as a common side effect.
Hi, i agree with Laurie, a dose increase could be your answer, however you don't state how many milligrams you are currently taking? You can increase up to 40mg, as Laurie also stated, doses above this can cause heart conditions - i developed Long QT syndrome from high doses of SSRI's. Another option could be an add on, such as Lyrica, to help with the anxiety...
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2010 • 3 answers
Posted 8 Nov 2014 • 3 answers
Posted 11 Feb 2015 • 3 answers
Posted 18 Aug 2015 • 3 answers
Posted 25 Oct 2015 • 3 answers